My doctor had me on Arthritis strength Tylenol 650mg, 2 tabs twice daily. I recently had to see her assistant who put me on meloxicam 7.5mg at bedtime. Since I’ve been taking it I’ve noticed I’ve started having stomach problems such as burning, indigestion. Should I ask about the meloxicam as I never had any problems before I started taking this medicine?
Yes talk to your doctor about it.see if they can give you something that doesn't hurt your stomach.good luck with everything
That is correct that you shouldn't use aspirin or aspirin products. You also have meloxicam as a pain killer. It is an INSAID that will also cause gastric bleeding as it will eat into your intestines and stomach.
I had gastric bypass surgery 14 years ago. I am suprised that the docs/ surgeons didn't cover that info before surgery about what " aftercare" ( rest of your life) would be. NO NSAIDS: No Motrin/Ibuprofen, No Aspirin, ALL PAIN MEDS MUST BE TYLENOL- BASED!! AND ALL " OTHER MEDS" MUST BE " IMMEDIATE RELEASE "ONLY ( NO EXTENDED RELEASE, E.R./ NO SLOW RELEASE, S.R.
I would definitely make sure to tell the docs about your symptoms and
" remind " them about the" Tylenol Only" pain pills for " our population " ( gastric bypass patients). 14years of experience ( and I've had to EDUCATE many doctors on our population!!! ). Just my experience.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Jan 2010 • 2 answers
Updated 16 Nov 2017 • 2 answers
Updated 8 Jan 2013 • 1 answer
Updated 7 Feb 2015 • 1 answer
Updated 19 days ago • 2 answers